MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Gallant Bipolar DF1 HF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Gallant Bipolar DF1 HF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CDHFA500B
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient exhibited twiddler's syndrome causing the right atrial (ra) and right ventricular (rv) leads to become dislodged.The ra and rv lead exhibited low impedance and loss of capture.An x-ray was performed, and dislodgement of the ra and rv lead were confirmed.Additionally, the implantable cardioverter defibrillator (icd) migrated due to the patient's twiddler's syndrome.The physician explanted and replaced the ra and rv lead.During the procedure, a replacement rv lead was not used due to difficulty obtaining capture.On (b)(6) 2026, during the procedure, the physician also repositioned the icd.There were no patient consequences reported.

Brand Name
Gallant Bipolar DF1 HF
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50378219
Report Number2017865-2026-17660
Device Sequence Number12162304
Product Code NIK
UDI-Device Identifier05415067050090
UDI-Public(01)05415067050090
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500B
Device Catalogue NumberCDHFA500B
Device Lot NumberA000174386
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Amplatzer Amulet Occluder.; RV Lead.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale